# SDR C2XA09RI224

- Difficulty date: December 23, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 19,115 hours, 10,117 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Part number: 27656T25
- Condition: Defective
- Location: Comm Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 3000 - EWR - FLIGHT CREW REPORTED AFT FLIGHT ATTENDANCE HAND SET SHOWS EMERGENCY.  EWR MX REMOVED AND REPLACED CONNECTOR (J8100 & P8100) AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
